skin-hair-icon
Skin discolourisation
Sir, my skin is dark colour.i was using bright cream for 5years upto feb 1,2016. so, now i stopped it for one month.my skin getting dark. someone dermatologist suggest me sunscreen lotion with spf -50 and derma dew glow cream. but my skin colour getting very dark.plz suggest me. shall we use again bright cream now?
54 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Govind Suresh Mittal
Dermatologist 7 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹350 for 24 hrs

Hi. Greetings. No. Please don't use that bright cream again. These are meant only for short periods and cause side effects when used for long. Your dermatologist has done the right thing. Kindly continue to follow his advice. Hope this helps. Warm regards, Dr Govind S Mittal, Bangalore.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.